RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 2, Pages 187–196 (Mi mz6922)  

This article is cited in 1 scientific paper (total in 1 paper)

Three theorems on linear ordered periodic semigroups

E. Ya. Gabovich

Tartu State University

Abstract: This paper is devoted to some classes of linearly ordered periodic semigroups ($op$-semigroups). Theorem 1 yields an abstract characteristic of $op$-semigroups with different contractibility and reversibility. Theorem 2 describes completely pre-ordered nilsemigroups. The Dubreil result that an $op$-semigroup with commutative subsemigroup of idempotents $E$ is residual of their convex nilsubsemigroups is extended in the last theorem, to the case of some non-commutative $E$.

Full text: PDF file (752 kB)

English version:
Mathematical Notes, 1969, 6:2, 570–574

Bibliographic databases:

UDC: 512.4
Received: 25.03.1968

Citation: E. Ya. Gabovich, “Three theorems on linear ordered periodic semigroups”, Mat. Zametki, 6:2 (1969), 187–196; Math. Notes, 6:2 (1969), 570–574

Citation in format AMSBIB
\Bibitem{Gab69}
\by E.~Ya.~Gabovich
\paper Three theorems on linear ordered periodic semigroups
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 2
\pages 187--196
\mathnet{http://mi.mathnet.ru/mz6922}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=250948}
\zmath{https://zbmath.org/?q=an:0214.03802|0198.34403}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 2
\pages 570--574
\crossref{https://doi.org/10.1007/BF01093700}


Linking options:
  • http://mi.mathnet.ru/eng/mz6922
  • http://mi.mathnet.ru/eng/mz/v6/i2/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Ya. Gabovich, “Fully ordered semigroups and their applications”, Russian Math. Surveys, 31:1 (1976), 147–216  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:158
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020